# SDR SWAA2022082331412

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED BS 692 AT BL 0 AT PASSENGER CABIN 2022-375860 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N 48VFL11 S/N AE-31448 DUE DATE 14 JUL 23.;[02] REPLACED FLOOR STRUCTURE ANGLE AND FASTENERS LOCATED LOCATED BS 692 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 273A9110 SHEET 6 REV.A.;[03] CORRECTED STEP 2. REPLACED FLOOR STRUCTURE ANGLE AND FASTENERS LOCATED LOCATED BS 692 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 273A9110 SHEET 6 REV.A. SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
